Sh:642

Bib entry
@article{Sh:642,
 author = {Brendle, J{\"o}rg and Shelah, Saharon},
 title = {{Ultrafilters on $\omega$---their ideals and their cardinal characteristics}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {351},
 number = {7},
 year = {1999},
 pages = {2643--2674},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-99-02257-6},
 mrclass = {03E05 (03E35)},
 mrnumber = {1686797},
 mrreviewer = {Pierre Matet},
 doi = {10.1090/S0002-9947-99-02257-6},
 note = {\href{https://arxiv.org/abs/math/9710217}{arXiv: math/9710217}},
 arxiv_number = {math/9710217}
}